# SDR DALA2016022301339

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1155-1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR JAMB UPPER BEAM FROM BS 1155 TO 1190. BEAM WAS REPLACED IAW SRM 51-30-5, 51-10-4, 51-10-3, PAR 14 AND 21.
